# SDR CALA2023090402686

- Difficulty date: August 31, 2023
- Submitted: September 4, 2023
- Operation: Air carrier
- Aircraft: N77542
- Make and model: Boeing 737824
- Aircraft serial: 63647
- Aircraft time: 19,008 hours, 6,603 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: ADD71701100
- Part serial: 439019
- Condition: Discharged
- Location: M1673
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN PASSENGER, EMERGENCY LIGHTS BATTERY PACK M1673 CAPACITY CHECK FAILS.(REF AAR NR 99980530). REMOVED AND INSTALLED NEW EMERGENCY LIGHTS BATTERY PACK M1673 AND PERFORMED TEST. TEST GOOD ALL IAW B737 AMM 33-51-06-960-805 (WORK ACCOMPLISHED BY V943499 AND AAR QC V918832)
